# SDR RAIA0012075

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,049 hours, 27,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Part number: S5337140020602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAMNTENANCE CHECK FOUND CORROSION ON STRINGER 17L BETWEEN FUSALAGE FRAMES 18 AND 19. MAINTENANCE REMOVED CORROSION, TREATED AND PRIMED AREA IAW ATR42 SRM.
